# SDR AT9900339

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181N
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, A CRACK ABOVE A REPAIR DOUBLER WAS FOUND IN THE LEFT WHEEL WELL OUTBOARD SIDE STRAP PANEL AT THE BS 718 FRAME.  REMOVED AND REPLACED THE FRAME AT BS 718 IAW DC9 SRM 51-30-2, 51-10-0, 51-10-2, 51-10-5, 51-20-0, 51-30-5, AND SB 53-131 REV 4, DATED 11/93.
